# SDR AALA20121119010

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 100,018 hours, 16,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXIT SIGN LOWER LIGHT INOPERATIVE.  FOUND LOWER SECTION SHORTING BATTERY PACK.  FIXED SHORT AND REPLACED BATTERY PACK.
